English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Derived equivalences of triangular matrix rings arising from extensions of tilting modules

Ladkani, S. (2011). Derived equivalences of triangular matrix rings arising from extensions of tilting modules. Algebras and Representation Theory, 14(1), 57-74. doi:10.1007/s10468-009-9175-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2154-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2155-7
Genre: Journal Article

Files

show Files
hide Files
:
ladkani_derived_oa_2011.pdf (Any fulltext), 189KB
Name:
ladkani_derived_oa_2011.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ladkani, Sefi1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebras and Representation Theory
  Alternative Title : Algebr. Represent. Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 14 (1) Sequence Number: - Start / End Page: 57 - 74 Identifier: -